MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-01863, 0001825034-2021-01865.
 
Event or Problem Description
It was reported circulated items were investigated and identified debris in sterile packaging.No patient involvement.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d4, g3, h2, h3, h4, h6.Upon receipt of additional information, it has been determined that this device did not contain any debris that would compromise sterility.The initial report was forwarded in error and should be voided.Reported event was confirmed due to the review of medical records.Evaluation of the returned product/photographs provided confirmed there is white debris inside the sterile packaging which is consistent with the appearance of foam debris from the foam packaging inside the sterile barrier.The reported event is confirmed.Device history record (dhr) was reviewed and no discrepancies were found.The likely condition of the product when it left zimmer biomet was conforming to specification.The root cause of the reported event is likely to be due to transit damage causing the foam packaging to become abraded and shed.A corrective action has been initiated to address the issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not contain any debris that would compromise sterility.The initial report was forwarded in error and should be voided.

Brand Name
TPRLC 133 T1 PPS SO
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12043085
Report Number0001825034-2021-01864
Device Sequence Number4358827
Product Code KWA
UDI-Device Identifier00880304491816
UDI-Public(01)00880304491816(17)280811(10)6349169
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-103140
Device Lot Number6349169
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1